# SDR AALA202310208401

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 2,594 hours, 10,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 FLIGHT ATTENDANT REPORTS FORWARD ENTRY DOOR SLIDE IS DIFFICULT TO ARM. CLEANED AND LUBED FLOOR MOUNTS. FUNCTIONAL CHECK NORMAL. PER AMM 25-66-01-200-802.
